Table of Contents
Journal of Calculus of Variations
Volume 2013, Article ID 936915, 11 pages
http://dx.doi.org/10.1155/2013/936915
Research Article

Existence and Uniqueness of a Solution in the Space of BV Functions to the Equation of a Vibrating Membrane with a “Viscosity” Term

Department of Applied Mathematics, Faculty of Engineering, Shizuoka University, Hamamatsu 432-8561, Japan

Received 30 April 2013; Accepted 11 July 2013

Academic Editor: Adam Kowalewski

Copyright © 2013 Koji Kikuchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Koji Kikuchi, “Existence and Uniqueness of a Solution in the Space of BV Functions to the Equation of a Vibrating Membrane with a “Viscosity” Term,” Journal of Calculus of Variations, vol. 2013, Article ID 936915, 11 pages, 2013. https://doi.org/10.1155/2013/936915.